MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The manufacturer is following up with the involved healthcare facility to obtain further details.A follow up report will be provided upon receipt of any further information.Manufacturer is retrieving further information about the event and will submit follow-up report upon availability of relevant details.
 
Event or Problem Description
The manufacturer was notified of an event related to a perceval plus sutureless heart valve pvf-m which was implanted on (b)(6) 2025.Reportedly, the implantation procedure was successfully completed without complications, and no paravalvular leak (pvl) was detected at the time.However, the echocardiogram performed during implantation raised concerns about the non-coronary cusp (ncc), which appeared to exhibit restricted or absent motion.A postoperative ct scan conducted on (b)(6) confirmed that the ncc was indeed not moving, although no pvl was detected.No echocardiographic evaluation was performed at the time of the ct scan.No explant surgery has been scheduled at this time.Reportedly, no positioning difficulties, mis-sizing, or abnormal patient's annulus was noted during the surgery.No further information is available at this time.
 
Additional Manufacturer Narrative
Updated sections: b4, g3, g6, h2, h6, h11 the review of the steady flow test images was performed.The images demonstrated the acceptable opened and closed leaflet performance of the perceval pvf-m sn# (b)(6).No anomalies are observed during the open/close cycle.The valve therefore meets the acceptance criteria of the steady flow test inspection defined in dedicated procedure at the time of release.Since the device is still implanted and, as such, not accessible for testing, the manufacturer couldn't perform any further direct investigation on the involved prosthesis.From the review of the documentation, no manufacturing issues were identified.As the device is not available for direct evaluation, it is not possible to determine a definitive root cause for the reported complaint.No diagnostic images showing the ipomobile leaflet were shared, and despite multiple attempts to obtain further information regarding the patient's condition, no response has been received.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key22195033
Report Number3004478276-2025-00141
Device Sequence Number9739150
Product Code LWR
UDI-Device Identifier00896208000801
UDI-Public(01)00896208000801(240)PVF-M(17)290221
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight57 KG